# SDR PCAA0306077

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 409
- Condition: False Indication
- Location: Cargo Bay
- Part time: 1,989 hours, 2,107 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3875 FROM ORF-LGA APPROXIMATELY 30 MILES SOUTH DQO, CARGO BAY SMOKE DETECTOR LIGHT ILLUMINATED.  CREW ADVISED FLIGHT ATTENDANT, FA THEN INSPECTED THE CARGO AREA DETERMINED THE PROBLEM TO BE INDICATION ONLY.  FLIGHT DIVERTED TO PHL AND CFR INSPECTED CARGO AREA ON TAXIWAY.  AIRCRAFT TAXI TO THE GATE.  PHL MAINTENANCE FOUND NR 2 SMOKE DETECTOR INOP, WILL NOT TEST MEL 2608 CAT C ISSUED.  FLIGHT CONTINUED ON TO LGA.  LGA MAINTENANCE REMOVED AND REPLACED NR 2 SMOKE DETECTOR IAW MM CHAPTER 26-12-00, OPS CHECK GOOD.
